# SDR SWAA2022010347398

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-544216 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31/JUL/22; [02] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080 DUE DATE 31/JUL/22. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080 DUE DATE 31/JUL/22. SEE INDIVIDUAL SIGNOFFS BELOW
